# SDR JJBA20240808011

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 38,764 hours, 26,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER EXIT SIGN EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SERVICE DOOR UPPER EXIT SIGN EMERGENCY LIGHT. OPS CHECK FAIL. REMOVED AND REPLACED INVERTER ASSEMBLY. OPS CHECK SAT
